# SDR ZW0A0112207

- Difficulty date: December 18, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION IN AFT CARGO COMPT ON FORMER AT STA 1322, BETWEEN LONGERON 29L AND 29R.  REMOVED CORROSION AND INSTALLED REPAIR PER SRM 53-03 FIG 2A, 51-30-02 AND 51-30-5.
